# SDR AALA201804049002

- Difficulty date: February 25, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112307200
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION ON FRAME 16 INTERCOSTAL COMMON UPPER AND LOWER INBOARD HOLES OF THE LT DOOR STOP FITTING NR 7.   REPLACED THE INTERCOSTAL IAW SRM 51-72-11, DRAWING D53112300, AND EA 278574.
